# SDR USAA2011101000022

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 79,388 hours, 27,447 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003174
- Part serial: A20124
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DISBONDING ON UPPER SURFACE OF NR 9 SLAT TRAILING EDGE WEDGE. REPAIRED UPPER SURFACE OF NR 9 SLAT TRAILING EDGE WEDGE IAW B757 SRM 57-43-02 & 51-70-10.
